# SDR AALA20180330005

- Difficulty date: March 29, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 70,682 hours, 8,937 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141T483569
- Condition: Unsecure
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER 20 MINUTES FLYING, AIRCRAFT RETURNED TO GROUND AND FLIGHT CREW REPORTED LEFT SLIDING WINDOW NOT SEALING ON ENTIRE AFT EDGE WITH HEAVY AIR NOISE. THE AIRCRAFT WAS GROUNDED. CHECKED LEFT SIDE SLIDING WINDOW FOR CONDITION AND OPERATION AND NO PROBLEMS NOTED IAW AMM 56-11-02.  CHECKED WINDOW SEAL AND FOUND NORMAL. NO DEBRIS NOTED. ACCOMPLISHED AIRCRAFT PRESSURIZATION AIR LEAK CHECKS IAW AMM 05-51-24. NO LEAKS NOTED.
